MathSciNet Relay Station
MathSciNet bibliographic data
MR487449 (58 #7082) 46G10 (28A55)
Pavlakos, Panaiotis K. The Lebesgue decomposition theorem for partially ordered semigroup-valued measures. Proc. Amer. Math. Soc. 71 (1978), no. 2, 207–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement